MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; VASCULAR POLYESTER GRAFT
Model Number M00202175824P0
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
((b)(4)) the review of the complaint device history records indicated that the graft was processed and inspected according to procedures and was therefore released following acceptable quality inspections and tests.Specifically, no anomaly was evidenced in the collagen coating records.The review of the water permeability testing records of products coated on the same day as the complaint device indicated values well within product specifications.Please note that water permeability testing is recognized by international standard for vascular grafts as the test to address the risk of blood leakage.((b)(4)) one retention sample coated on the same period and under the same conditions as the involved device will be tested for water permeability.((b)(4)) the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported that during an emergency case (type a dissection), the involved graft was used to repair the aorta and was reported to "blush" more than before.The surgeon didn't replace the device as it was already sutured.The graft remained implanted, no blood transfusion and no consequence action taken to the patient.
 
Additional Manufacturer Narrative
(b)(4) one retention sample coated on the same period and under the same conditions as the involve device underwent water permeability testing.The testing was supervised by our quality assurance supervisor.The test result indicated a value well within product specifications (< 5 ml/cm2/min).(b)(4) no conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.

Brand Name
HEMASHIELD PLATINUM WOVEN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6493079
Report Number1640201-2017-00010
Device Sequence Number1641891
Product Code MAL
UDI-Device Identifier00384401018551
UDI-Public00384401018551
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2020
Device Model NumberM00202175824P0
Device Catalogue NumberM00202175824P0
Device Lot Number15J02
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/23/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/14/2017
Supplement Report FDA Received Date05/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;